Supplements For Migraine Sufferers?

Illustration of Supplements For Migraine Sufferers?
Illustration: Supplements For Migraine Sufferers? images-na.ssl-images-amazon.com

Good night, I am a 25-year-old woman who often suffers from migraine headaches to stiff neck and sometimes hot head. Have visited and consulted with a neurologist and given drug therapy for more than 3 months. I want to stop taking drug therapy by taking sumplemen. Yesterday I was given a Mecola Forte supplement of 20 pcs but often nausea and vomiting. I guess what supplements can I consume and safe for patients with ulcers? Thank you

1 Answer:

Good evening, thanks for asking at HealthReplies.com. A headache or migraine, is a condition where a person feels headaches only on one side of his head. This condition can occur several times a week and the duration can be up to hours, and the symptoms can also be accompanied by blurred vision, dizziness, nausea and vomiting, and sensitive to light.

The cause of this condition is still unclear until now, but the trigger can be varied. Among the factors that are considered to trigger migraines are:

Hormonal changes
Eat salty foods
Stress, annoyance, anger, and excessive sadness
Environmental factors such as noise, very strong odors, cigarette smoke
Fatigue, lack of sleep
Drug side effects


And it can also be different in your case. The point is all have their own triggers. Regarding your question, unfortunately so far there is no evidence that any supplement can be a treatment or cure for migraine conditions. So far vitamins can be given but vitamins are not valid as a drug. You can still get migraines and your complaints will most likely not improve with vitamin consumption.

Therefore, our advice is that you should continue taking medicines from your doctor. As for your experience, the drug is ineffective, you may find another neurologist or tell your old doctor that the medicine is not working, so you can add the dose or change the type.

What is clear, understand your triggers, and avoid. Keep consuming the medicine, if you want to consume vitamins, consume vitamin B complex and consult a doctor immediately. So, hopefully answering your question.

: by

Related Question

Ultrasound Results For The Pregnant Program?

Ultrasound Results For The Pregnant Program?

(2 years ago)

sorry i want to ask … for uteras rf uk. 7,19 x 3,9×4,3, including normal size ?? because I’m promil..thank you...

The Cause Of Large Lopsided Testicles During The Day?

The Cause Of Large Lopsided Testicles During The Day?

(2 years ago)

In the afternoon I want to ask, lately my testicles have enlarged during the day, but in the morning they get smaller, but on the other side, what are the characteristics of a hern...

Red On The Palms Of The Hands And Feet Of The Child Accompanied By Mouth Sores And Swelling Of The Gums?

Red On The Palms Of The Hands And Feet Of The Child Accompanied By Mouth Sores And Swelling Of The Gums?

(2 years ago)

, I want to ask my child, his mouth has mouth ulcers and the gums are swollen, and the palms of the isosceles appear red and the area of ​​the fingers is bouncy but my child...

Leave a Reply

Your email address will not be published.